Global Journal of Mathematical Sciences :Theory and Practical (GJMS)



Volume 5, Number 2, (2013)






Pathos semirelib graph of a tree

pp. 87-92

Author: Venkanagouda M Goudar


Existence and Uniqueness of Solutions to Partial Functional Differential Equations in Banach Spaces

pp. 93-107

Author: Richard Olu Awonusika


A Generalized Coding Theorem in Terms of Useful Information Measures

pp. 109-116

Authors: M.A.K. Baig and Arif Habib


On Arithmetic Functions

pp. 117-122

Author: Bhabesh Das


On the Binding Number of Middle Graph of Graphs

pp. 123-129

Authors: H.B.Walikar and B.B. Mulla


Ulam - Hyers, Ulam - Trassias, Ulam - Jrassias Stabilities of an Additive Functional Equation in Generalized 2-Normed Spaces: Direct and Fixed Point Approach

pp. 131-144

Authors: M. Arunkumar and N. Maheshkumar






 All rights are reserved with Research India Publications                             Home  Journals  Contact